# SDR SWI2024F00658

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,948 hours, 41,069 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE ON LH AILERON OB LOWER LEADING EDGE SKIN.    (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
